# SDR ASOA20130427142

- Difficulty date: April 27, 2013
- Submitted: April 27, 2013
- Operation: Air carrier
- Aircraft: N14568
- Make and model: Emb EMB-145LR
- Aircraft serial: 145628
- Aircraft time: 23,455 hours, 18,583 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tab
- Condition: Broken
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT HORIZONTAL STAB HINGE PIN ANTI-ROTATION TAB IS GOUGED AND PIN IS BROKEN.  MX R & R RT HORIZ STAB HINGE PIN OTBD HSG FITTTING IAW SRM 55-10-02 AND EC5510-01240.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
